# SDR UPS97822565

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298269
- Condition: Corrosion
- Location: Bs 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 5 RBL 59 FINGER DOUBLER EXFOLIATED ON FWD END APPROX 5 BELOW C/B PANEL AT SUB FLOOR.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PARTS IAW SRM ADDEN 5350-7876, SRM 53-3-3, 51-1-21 AND DWG 5612298-269.
